# SDR C8GA200000010

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N308
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 42,453 hours, 28,705 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Obstructed
- Location: Nr 3 Engine
- Part time: 42,453 hours, 28,705 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 1719 FROM KMCO TO KFLL.  ON TAKEOFF DURING POWER UP, NR 3 ENGINE NOT PRODUCING T/O THRUST AT T/O EPR SETTING.  REJECTED T/O.  AIRCRAFT RETURNED TO GAT WITHOUT FURTHER INCIDENT.  GROUND RUN ENGINE AT T/O POWER.  NOTED ALL OTHER ENGINE PARAMETERS WERE NORMAL.  PLACED NR 3 EPR INDICATOR ON MEL 77-1.  AIRCRAFT RETURNED TO SERVICE.  AFTER NEXT FLIGHT, FOUND OBSTRUCTION IN NR 3 ENGINE PT2 LINE.  REMOVED OBSTRUCTION.  EPR INDICATIONS WERE NORMAL.  MEL 77-1 CLEARED AND AIRCRAFT RETURNED TO SERVICE.
